- User Lists
Showing Visitor Messages 1 to 10 of 11
03-14-2013 07:57 PMStayThickHey man, I took ZMA from Optimum Nutrition when I quit because I wanted to add zinc to my daily vitamin take and I believe that helped. It helped my libido and morning erections returned. I took some time for me personally as my libido crashed as well the first 3-4 months. After that my body started readjusting itself and slowly it increased. I'm almost a year post fin and I'm about 85-90% back to normal. Give it time and patience. I suffered serious sides so it's taking some time. It's gradual change just as it was when I got sides...gradual. Evaluate yourself at 6 months. At that point I clearly noticed my body getting back to normal.
10-18-2012 02:09 PMbobbytHi Danny hope you are well! - yes also going along well I think - I've tried to take pics of my hair (discretely!) every 3-4 weeks and there looks to be an improvement. I think at the outset I hoped for propecia to arrest my hair loss, so yes I am very pleased so far. No noticeable side effects either (fingers crossed). I've just paid boots for another 3 months so Im gonna stick with it. Again with propecia's patent running out at the end of next year I would imagine the price of finasteride will generally decrese significantly, so I think its worth paying these prices for now!
Glad to hear you are getting along well with it too!
08-15-2012 03:21 PMbobbytYes I have tried my best to avoid the propecia help forum and go principally by the studies and statistics re side effects experienced - it is encouraging that neither of us have experienced anything.. It is understandable dropping the dosage and I have read that the effects on dht reduction with just 0.5mg finasteride is comparable to that of 1mg (can't remember the source) - personally however I seem to be going OK with 1mg - I do notice hairs falling out still, usually this is post shower for me when I am sorting my hair out in front of a mirror etc. But I am confident the drug will do the trick in the long run, I do still feel better for being on it rather than not doing anything about it - hopefully you still feel the same!
08-14-2012 03:34 PMbobbytHello again - yes same I'm pleased to report, no side effects and I haven't notice any further hair loss (or growth) which is I guess (no further loss no regrowth) what I'm hoping for out of this.. Yes also just trying to get on with things and fingers crossed we would know by now whether the meds were/are not for us.. Do keep in touch!
07-12-2012 12:01 AMbobbytMy (somewhat limited) understanding is that dht is the cause of mpb in males in 95% of cases. Finasteride/Propecia reduces dht levels in your body by around 60% which brings the remaining dht in your body down to a level where it no longer impacts on mpb and there is a cessation in hair loss in males and possibly some regrowth. At least this was the case in around 85% of people in several trials. I personally like those numbers, my mpb is not that aggressive so I think the chances of the drug working are good - hopefully yours is the same! I am really just hoping for maintenance rather than regrowth, until, as you say, a more effective solution hits the market. Hope that helps.
07-11-2012 02:53 PMbobbytYes I also feel better that I have now started treating this thing! There really does appear to be an incentive to get on propecia sooner rather than later given the nature of the drug and mpb. I agree about the price of £30 per month, it isn't bad, my understanding is that this is considerably cheaper than it was a couple of years+ ago. I was interested to read also that the patent of propecia on finasteride does expire at the end of next year, so I would anticipate we could see more generics hitting stores and propecia themselves will need to reduce their prices considerably if they wish to remain competitive. So not a bad time for us to start the drug really!
07-08-2012 01:05 PMbobbytHi again just wondering how your first week on propecia has gone? I am 6 days on it and all OK so far.. No sides or anything - so far so good.. Gonna stick at it anyway.
I looked at renewing my prescription on the boots website and note you can actually buy 6 months worth from them (I thought the max was 3 months) - although unfortunately still at the same rate (amounting to £30 per month).
07-02-2012 02:04 AMbobbytI have thought about propecia for some time now yes, the more deeply I look into the subject of combating HL the more I am convinced that finasteride is the most effective (hopefully anyway!) way of slowing down or stopping HL - which for me is what I am chasing really, I am not overly expecting/wanting re-growth although that would be nice of course.
I know what you mean about the swaying of feelings that one goes through about their hair - the fact that I am now doing something about it does make me feel proactive I guess.
It took some time for my opinion of any treatment, particularly a pill, having an effective influence on combating HL but here I am I guess.
I was tempted to complete the 'big 3' by adding minoxidil to my regimen but I think it would be best to see how I get on/react to propecia first - then maybe later in life go down the minoxidil route. I am still hopeful in future years something more effective than anything that is out currently will be released!
07-01-2012 03:14 PMbobbytI ordered today, I anticipate delivery Tuesday perhaps. I was tempted to go through the in-store process but I think I do prefer this method (certainly more private!). Have you given any consideration as to transitioning the pill, like taking 3 a week for a fortnight, then 5 for the next fortnight and so on? I am quite tempted to do this although I haven't made my mind up - it was recommended by Spex, a well known hair loss figure on the forums - and it is hoped by doing this you are allowing your body to get use to the pill, reducing the likelihood of experiencing sides.
I am sure you have done your homework generally on the subject of HL, so am I right to assume you are currently also using (or plan to use) a shampoo that contains ketoconazole (like Nizoral)? I have been using Nizoral for the past few months but I have just bought Revita shampoo (kind of on a hair loss combating mission this month!) which I have heard good things about.
07-01-2012 10:10 AMbobbytYeah Im at the early stages I guess, frontal thinning mostly. Ive been concerned about it for a year or so, but Im still at the stage where if I can keep what I have now Id probably take that, so thought its a good time to act!
Yeah, also heard about the sides but Im confident that these are only effecting a small number of people - I think the internet chatter does not reflect the majority of people using this.
Yeah hoping that the initial shed wont be too noticeable but its part of the process so I understand..
Hopefully neither of us experience sides/excessive shedding!
Small point but were you able to pick up any boots points when you purchased? Im not sure the points eligibility on purchases include prescription stuff from them - again I purchased through their website..
Would be good if so as will probably be spending a lot of £ with them for some time with this!